MathSciNet Relay Station
MathSciNet bibliographic data
MR2802143 11J81 (11J86 11M20)
Murty, M. Ram; Murty, V. Kumar A problem of Chowla revisited. J. Number Theory 131 (2011), no. 9, 1723–1733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement